Alert archive / Maine / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Caribou, ME
NWS Caribou, ME issued this flash flood warning at Jun 2, 2013, 3:35 PM EDT for 4 counties in Maine. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2013, 3:35 PM EDT (19:35 UTC)
- Expired
- Jun 2, 2013, 8:30 PM EDT
- In force
- 5 hr
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aroostook County, ME, Penobscot County, ME, Piscataquis County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 41 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 7.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 488 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
141
WGUS51 KCAR 021935
FFWCAR
MEC003-019-021-029-022230-
/O.NEW.KCAR.FF.W.0001.130602T1935Z-130602T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
335 PM EDT SUN JUN 2 2013
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
THIS INCLUDES THE CITIES OF...PATTEN...MILLINOCKET...LINCOLN...
HOWLAND...
EAST CENTRAL PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE...
THIS INCLUDES THE CITIES OF...MOUNT KATAHDIN...BROWNVILLE
JUNCTION...
SOUTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE...
THIS INCLUDES THE CITY OF HOULTON...
NORTHWESTERN WASHINGTON COUNTY IN SOUTHEAST MAINE...
THIS INCLUDES THE CITY OF DANFORTH...
* UNTIL 630 PM EDT
* AT 330 PM EDT...DOPPLER RADAR INDICATED RAINFALL RATES OF UP TO
TWO INCHES PER HOUR OVER THE WARNED AREA. THE GROUND IS THE
WETTEST IT HAS BEEN IN THE PAST 100 YEARS FOR THIS TIME OF YEAR IN
THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMYRNA
MILLS...SHIN POND...SHERMAN...SHERMAN STATION...MARS HILL...ISLAND
FALLS...HODGDON...HAYNESVILLE AND BRIDGEWATER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER TRY TO CROSS FLOOD WATERS IN YOUR VEHICLE OR ON FOOT. THE FLOOD
WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING
WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN!
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 4568 6778 4515 6850 4536 6945 4662 6825
4655 6778
$$
OKULSKI5 follow-up statements
272
WGUS71 KCAR 022030
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
430 PM EDT SUN JUN 2 2013
MEC003-019-021-029-022230-
/O.CON.KCAR.FF.W.0001.000000T0000Z-130602T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PISCATAQUIS ME-AROOSTOOK ME-PENOBSCOT ME-WASHINGTON ME-
430 PM EDT SUN JUN 2 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
NORTHWESTERN WASHINGTON...NORTHERN PENOBSCOT...SOUTHEASTERN AROOSTOOK
AND EAST CENTRAL PISCATAQUIS COUNTIES...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA
IN THE VICINITY OF HOULTON. ADDITIONAL THUNDERSTORMS CAPABLE OF
PRODUCING FLASH FLOODING WERE MOVING INTO SOUTHERN AND WESTERN MAINE
AS OF 430 PM. EXPECT THESE STORMS TO MOVE INTO THE WARNED AREA BY
600 PM EDT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMYRNA
MILLS...SHIN POND...SHERMAN STATION...PATTEN...MOUNT KATAHDIN...MARS
HILL...ISLAND FALLS...HOULTON...HODGDON AND BRIDGEWATER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN MAINE.
&&
LAT...LON 4568 6778 4515 6850 4536 6945 4662 6825
4655 6778
$$055
WGUS51 KCAR 022219
FFWCAR
MEC003-019-021-029-030030-
/O.EXT.KCAR.FF.W.0001.000000T0000Z-130603T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
619 PM EDT SUN JUN 2 2013
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHERN PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
THIS INCLUDES THE CITIES OF...PATTEN...MILLINOCKET...LINCOLN...
HOWLAND...
EAST CENTRAL PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE...
THIS INCLUDES THE CITIES OF...MOUNT KATAHDIN...BROWNVILLE
JUNCTION...
SOUTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE...
THIS INCLUDES THE CITY OF HOULTON...
NORTHWESTERN WASHINGTON COUNTY IN SOUTHEAST MAINE...
THIS INCLUDES THE CITY OF DANFORTH...
* UNTIL 830 PM EDT
* AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINFALL RATES OF UP TO TWO INCHES PER HOUR FROM THUNDERSTORMS
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMYRNA
MILLS...SHIN POND...SHERMAN STATION...MARS HILL...ISLAND FALLS...
HODGDON AND BRIDGEWATER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER TRY TO CROSS FLOOD WATERS IN YOUR VEHICLE OR ON FOOT. THE FLOOD
WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING
WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN!
&&
LAT...LON 4568 6778 4515 6850 4536 6945 4662 6825
4655 6778
$$083
WGUS71 KCAR 030007
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
807 PM EDT SUN JUN 2 2013
MEC029-030016-
/O.CAN.KCAR.FF.W.0001.000000T0000Z-130603T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON ME-
807 PM EDT SUN JUN 2 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
WASHINGTON COUNTY...
THE THUNDERSTORMS WHICH PRODUCED HEAVY RAIN HAVE MOVED OUT OF THE
AREA.
LAT...LON 4568 6781 4565 6803 4561 6805 4565 6915
4662 6825 4655 6778
$$
MEC003-019-021-030030-
/O.CON.KCAR.FF.W.0001.000000T0000Z-130603T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PISCATAQUIS ME-AROOSTOOK ME-PENOBSCOT ME-
807 PM EDT SUN JUN 2 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
NORTHERN PENOBSCOT...SOUTHEASTERN AROOSTOOK AND EAST CENTRAL
PISCATAQUIS COUNTIES...
AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING RAINFALL RATES OF UP TO ONE INCH
PER HOUR OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMYRNA
MILLS...SHIN POND...SHERMAN STATION...PATTEN...MARS HILL...ISLAND
FALLS...HOULTON...HODGDON AND BRIDGEWATER
LAT...LON 4568 6781 4565 6803 4561 6805 4565 6915
4662 6825 4655 6778
$$581
WGUS71 KCAR 030019
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
819 PM EDT SUN JUN 2 2013
MEC021-030029-
/O.CAN.KCAR.FF.W.0001.000000T0000Z-130603T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PISCATAQUIS ME-
819 PM EDT SUN JUN 2 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL
PISCATAQUIS COUNTY...
LAT...LON 4596 6782 4595 6804 4597 6826 4607 6876
4662 6825 4655 6778
$$
MEC003-019-030030-
/O.CON.KCAR.FF.W.0001.000000T0000Z-130603T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AROOSTOOK ME-PENOBSCOT ME-
819 PM EDT SUN JUN 2 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR NORTH
CENTRAL PENOBSCOT AND EAST CENTRAL AROOSTOOK COUNTIES...
AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARS HILL AND
BRIDGEWATER
LAT...LON 4596 6782 4595 6804 4597 6826 4607 6876
4662 6825 4655 6778
$$893
WGUS71 KCAR 030027
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
827 PM EDT SUN JUN 2 2013
MEC003-019-030037-
/O.EXP.KCAR.FF.W.0001.000000T0000Z-130603T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AROOSTOOK ME-PENOBSCOT ME-
827 PM EDT SUN JUN 2 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM EDT FOR NORTH
CENTRAL PENOBSCOT AND EAST CENTRAL AROOSTOOK COUNTIES...
THE THUNDERSTORMS WHICH PRODUCED HEAVY RAIN HAVE MOVED OUT OF THE
AREA.
LAT...LON 4596 6782 4595 6804 4597 6826 4607 6876
4662 6825 4655 6778
$$
OKULSKIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 2:57 PM EDT, 38 minutes earlier.
Area forecast discussion, Jun 2, 2:57 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 257 PM EDT SUN JUN 2 2013 .SYNOPSIS... A STRONG COLD FRONT WILL APPROACH FROM THE WEST THIS EVENING VERY SLOWLY CROSS THE REGION TONIGHT INTO MONDAY NIGHT. COOLER AND DRIER CANADIAN HIGH PRESSURE WILL FOLLOW AND REMAIN INTO THE LATTER PART OF THE WEEK. && .NEAR TERM /THROUGH MONDAY/... INSTABILITY ACROSS THE AREA WILL CONTINUE INTO THE NIGHT AS THE COLD FRONT MOVES INTO MAINE. THE COLD FRONT WILL WORK ITS WAY INTO THE COAST WATERS TOMORROW MORNING. INSTABILITY WILL CONTINUE ACROSS NRN ME AS THE UPPER LOW SLOWLY WORKS ITS WAY ACROSS SRN QUEBEC. HIGHER PRESSURE WILL BUILD INTO WRN MAINE TOMORROW AFTERNOON. LOADED A BLEND OF LAMP/RUC FOR WND/SKY/POP/QPF. MAINTAINED FCSTD SEAS FROM PREVIOUS FCST. BLENDED NAM/RUC FOR TEMPS. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/... A STRONG SHORTWAVE UPPER TROUGH WILL MOVE ACROSS QUEBEC AND THE CANADIAN MARITIMES EARLY THIS WEEK. A FAST ZONAL FLOW IS EXPECTED ACROSS EASTERN MAINE DURING THIS TIME FRAME. SCATTERED SHOWERS ARE ANTICIPATED ACROSS DOWNEAST MAINE MONDAY NIGHT WITH THE DEPARTING COLD FRONT. A DISTURBANCE IN THE ZONAL FLOW MAY BRING SCATTERED SHOWERS ACROSS FAR NORTHERN MAINE TUESDAY. EXPECT SKIES TO CLEAR FROM WEST TO EAST TUESDAY AFTERNOON AS THE TROUGH AXIS PASSES TO OUR NORTH. IT WILL BE BREEZY AS WELL WITH WEST TO NORTHWEST WINDS 15 TO 25 MPH. MOSTLY CLEAR WEATHER IS EXPECTED TUESDAY NIGHT AND WEDNESDAY. A SEASONABLY COOL AND DRY CANADIAN AIRMASS MOVES IN WITH TEMPERATURES 5 TO 10 DEGREES BELOW NORMAL FOR EARLY JUNE. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... TEMPERATURES WARM A BIT LATE THIS WEEK AND INTO NEXT WEEKEND AS A SOUTHWEST FLOW ALOFT DEVELOPS. TROPICAL MOISTURE IS FORECAST TO MOVE UP THE EAST COAST IN RESPONSE TO A DISTURBANCE MOVING FROM THE EASTERN GULF OF MEXICO TO SOMEWHERE OFF THE CAROLINA COAST. CONFIDENCE IS LOW IS ANY GIVEN SOLUTION FIVE TO SEVEN DAYS IN ADVANCE. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... NEAR TERM: VFR CIGS AND VSBY WILL BE REDUCED TO LIFR IN THUNDERSTORMS. THUNDERSTORMS MAY BE SEVERE THE REMAINDER OF THE AFTERNOON INTO EVENING PRODUCING WND GUSTS 50 KTS OR GREATER...LARGE HAIL...AND HEAVY DOWNPOURS. CONDITIONS WILL SLOWLY IMPROVE TOMORROW STARTING LATE MORNING AS THE FRONT MOVES INTO THE GULF OF MAINE. SHORT TERM: MVFR CIGS WILL BE POSSIBLE IN SCATTERED SHOWERS AT KHUL/KBGR/KBHB MONDAY NIGHT. OTHERWISE VFR CONDITIONS ARE EXPECTED TUESDAY THROUGH WEDNESDAY AT ALL TAF SITES. && .MARINE... NEAR TERM: AN SCA IS IN EFFECT THROUGH THE PERIOD. BUILDING SEAS IN ADVANCE OF AN APPROACHING COLD FRONT WILL 10 FT IN THE OUTER WATERS TOMORROW BEFORE SUBSIDING TOMORROW NIGHT. SHORT TERM: SCA MAY BE NEEDED TUESDAY AFTERNOON DUE TO WIND GUSTS IN EXCESS OF 25 KNOTS && .HYDROLOGY... ANTECEDENT SOIL MOISTURE VALUES ARE IN THE TOP ONE OR TWO PERCENT IN THE PAST 100 YEARS. HEAVY RAIN IN TRAINING THUNDERSTORMS COULD BRING ONE TO TWO INCHES OF QPF AT ANY GIVEN LOCATION ACROSS CENTRAL AND NORTHERN MAINE. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM THIS EVENING. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MEZ001>006. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ050>052. && NEAR TERM...NORTON SHORT TERM...OKULSKI LONG TERM...OKULSKI AVIATION...NORTON/OKULSKI MARINE...NORTON/OKULSKI HYDROLOGY...OKULSKI
Hazardous weather outlook, Jun 2, 3:02 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 302 PM EDT SUN JUN 2 2013 MEZ001>006-031915- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 302 PM EDT SUN JUN 2 2013 ...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-011-015-031-031915- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- SOUTHERN PISCATAQUIS- 302 PM EDT SUN JUN 2 2013 ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ016-017-029-030-032-031915- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-NORTHERN WASHINGTON- 302 PM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NORTON
In the hours before
Local storm report, Jun 2, 10:06 AM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
1006 AM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG GREENVILLE 45.46N 69.59W
06/01/2013 PISCATAQUIS ME LAW ENFORCEMENT
WIRES AND TREES DOWN IN GREENVILLE. SEVERAL POWER POLES
KNOCKED DOWN AND MANY HOMES WITHOUT POWER.
0335 PM TSTM WND DMG 3 W KATAHDIN IRON WORKS 45.44N 69.24W
06/01/2013 PISCATAQUIS ME PUBLIC
TREES DOWN WITH SOME TREES SNAPPED OFF HALF UP.
&&
JAHSpecial weather statement, Jun 2, 10:11 AM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1011 AM EDT SUN JUN 2 2013 MEZ010-011-015>017-031-032-021715- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 1011 AM EDT SUN JUN 2 2013 ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS AFTERNOON... THUNDERSTORMS ARE EXPECTED DEVELOP ACROSS THE REGION EARLY THIS AFTERNOON AND CONTINUE INTO THE EVENING WITH SOME THUNDERSTORMS BECOMING SEVERE. ANY SEVERE THUNDERSTORMS WILL CONTAIN STRONG WIND GUSTS IN EXCESS OF 58 MPH AND LARGE HAIL. VERY HEAVY RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS WHICH COULD LEAD TO FLOODING OF STREETS AND SMALL STREAMS. MEZ001>006-021715- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS 1011 AM EDT SUN JUN 2 2013 ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS AFTERNOON... THUNDERSTORMS ARE EXPECTED DEVELOP ACROSS THE REGION THIS AFTERNOON AND CONTINUE INTO THE EVENING WITH SOME THUNDERSTORM POSSIBLY BECOMING SEVERE. ANY SEVERE THUNDERSTORMS COULD CONTAIN STRONG WIND GUSTS IN EXCESS OF 58 MPH AND POSSIBLY LARGE HAIL. VERY HEAVY RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS WHICH COULD LEAD TO FLOODING OF STREETS AND SMALL STREAMS. NORTON/HEWITT
Local storm report, Jun 2, 3:02 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
302 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST SAINT FRANCIS 47.17N 68.89W
06/02/2013 E60 MPH AROOSTOOK ME TRAINED SPOTTER
&&
CBLocal storm report, Jun 2, 3:10 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
310 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST GRAND LAKE MATAGAMON 46.16N 68.79W
06/02/2013 E60 MPH PENOBSCOT ME TRAINED SPOTTER
&&
CBLocal storm report, Jun 2, 3:29 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
329 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND GST 2 S GUERETTE 47.10N 68.31W
06/02/2013 E60 MPH AROOSTOOK ME TRAINED SPOTTER
&&
CBThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:16 PM EDT | Special Weather Statement | CAR | Piscataquis | 29 min |
| Jun 1, 8:49 PM EDT | Special Weather Statement | CAR | Aroostook | 41 min |
| Jun 1, 9:14 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 46 min |
| Jun 1, 9:54 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 36 min |
| Jun 1, 10:26 PM EDT | Small Craft Advisory | CAR | 29 hr | |
| Jun 2, 12:48 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis, Somerset | 42 min |
| Jun 2, 1:32 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis, Somerset | 58 min |
| Jun 2, 2:04 PM EDT | Tornado Warning | CAR | Penobscot, Piscataquis | 26 min |
| Jun 2, 2:08 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 52 min |
| Jun 2, 2:28 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 62 min |
| Jun 2, 2:34 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 56 min |
| Jun 2, 2:58 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 47 min |
| Jun 2, 3:03 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 42 min |
| Jun 2, 3:11 PM EDT | Tornado Warning | CAR | Aroostook | 34 min |
| Jun 2, 3:27 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 48 min |
| Jun 2, 3:30 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 60 min |
| Jun 2, 3:43 PM EDT | Flash Flood Warning | CAR | Aroostook | 3 hr |
| Jun 2, 3:46 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 44 min |
| Jun 2, 4:18 PM EDT | Tornado Warning | CAR | Aroostook | 27 min |
| Jun 2, 5:35 PM EDT | Flash Flood Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 3 hr |
| Jun 2, 5:45 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 45 min |
| Jun 2, 5:49 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 41 min |
| Jun 2, 5:51 PM EDT | Flash Flood Warning | CAR | Penobscot, Piscataquis | 3 hr |
| Jun 2, 6:23 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 37 min |
| Jun 2, 6:25 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 50 min |
| Jun 2, 6:46 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 44 min |
| Jun 2, 7:08 PM EDT | Flash Flood Warning | CAR | Aroostook | 2 hr |
| Jun 2, 7:11 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 49 min |
| Jun 2, 7:29 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 46 min |
Nearby
Flash Flood Warnings in Maine, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.